Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 198, NWS Wichita, KS

June 18, 20167 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 18, 2016, 1:22 AM CDT for 7 counties in Kansas. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2016, 1:22 AM CDT (06:22 UTC)
Expired
Jun 18, 2016, 2:15 AM CDT
In force
53 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KS, Cowley County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 16 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:25 AM CDTTSTM WND GST 60Mcconnell Afb, KSDELAYED REPORT.
Jun 18, 1:26 AM CDTTSTM WND GST 61West Wichita, KSMEASURED NEAR THE INTERSECTION OF CENTRAL AND ZOO.
Jun 18, 1:28 AM CDTTSTM WND GST 603 Nnw West Wichita, KSNEAR 21ST AND 119TH. ESTIMATED BY AN OFF-DUTY NWS EMPLOYEE.
Jun 18, 1:39 AM CDTTSTM WND GST 60West Wichita, KSESTIMATED NEAR 135TH AND CENTRAL.
Jun 18, 1:46 AM CDTTSTM WND DMGClearwater, KSPOWER LINES DOWNED IN THE CLEARWATER AREA. REPORT RECEIVED VIA SOCIAL MEDIA BY KFDI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2159 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
2161 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

478 
WUUS53 KICT 180622
SVRICT
KSC015-035-077-079-095-173-191-180715-
/O.NEW.KICT.SV.W.0198.160618T0622Z-160618T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
122 AM CDT SAT JUN 18 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 215 AM CDT

* AT 121 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR NEWTON TO NEAR GODDARD TO NEAR KINGMAN...MOVING
  SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

*  THIS WARNING REPLACES THE PREVIOUS SEVERE WARNING IN EFFECT FOR
   THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...NEWTON...EL DORADO...ANDOVER...HAYSVILLE...
  AUGUSTA...WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...
  MULVANE...GODDARD...ROSE HILL...HESSTON...MAIZE...KINGMAN...
  CLEARWATER...CHENEY AND HALSTEAD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 39.
 INTERSTATE 35 BETWEEN MILE MARKERS 18 AND 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 9838 3774 9768 3815 9758 3811 9715
      3809 9715 3808 9680 3784 9673 3726 9709
      3717 9815
TIME...MOT...LOC 0621Z 304DEG 21KT 3800 9740 3772 9756 3758 9812 

HAIL...<.75IN
WIND...60MPH
 
$$

JAKUB
3 follow-up statements
195 
WWUS53 KICT 180636
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
136 AM CDT SAT JUN 18 2016

KSC015-035-077-079-095-173-191-180715-
/O.CON.KICT.SV.W.0198.000000T0000Z-160618T0715Z/
BUTLER KS-HARPER KS-COWLEY KS-SEDGWICK KS-KINGMAN KS-SUMNER KS-
HARVEY KS-
136 AM CDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN BUTLER...NORTHEASTERN HARPER...NORTHWESTERN COWLEY...
SEDGWICK...KINGMAN...NORTHERN SUMNER AND HARVEY COUNTIES...

AT 135 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF NEWTON TO WEST WICHITA TO 8 MILES
SOUTHEAST OF KINGMAN...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...NEWTON...EL DORADO...ANDOVER...HAYSVILLE...
AUGUSTA...WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...
MULVANE...GODDARD...ROSE HILL...HESSTON...MAIZE...KINGMAN...
CLEARWATER...CHENEY AND HALSTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 9838 3774 9768 3815 9758 3811 9715
      3809 9715 3808 9680 3784 9673 3726 9709
      3717 9815
TIME...MOT...LOC 0635Z 304DEG 21KT 3796 9732 3768 9748 3754 9804 

HAIL...<.75IN
WIND...60MPH
 
$$

JAKUB
090 
WWUS53 KICT 180652
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
152 AM CDT SAT JUN 18 2016

KSC079-180701-
/O.CAN.KICT.SV.W.0198.000000T0000Z-160618T0715Z/
HARVEY KS-
152 AM CDT SAT JUN 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR HARVEY COUNTY IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3773 9838 3774 9768 3790 9762 3791 9714
      3784 9673 3726 9709 3717 9815
TIME...MOT...LOC 0651Z 312DEG 28KT 3784 9719 3756 9735 3742 9791 

$$

KSC015-035-077-095-173-191-180715-
/O.CON.KICT.SV.W.0198.000000T0000Z-160618T0715Z/
BUTLER KS-HARPER KS-COWLEY KS-SEDGWICK KS-KINGMAN KS-SUMNER KS-
152 AM CDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHWESTERN BUTLER...NORTHEASTERN HARPER...NORTHWESTERN
COWLEY...SEDGWICK...KINGMAN AND NORTHERN SUMNER COUNTIES...

AT 151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF BENTON TO HAYSVILLE TO NEAR
NORWICH...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...EL DORADO...ANDOVER...HAYSVILLE...AUGUSTA...
WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...MULVANE...
GODDARD...ROSE HILL...MAIZE...KINGMAN...CLEARWATER...CHENEY...
DOUGLASS...BELLE PLAINE AND HARPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 9838 3774 9768 3790 9762 3791 9714
      3784 9673 3726 9709 3717 9815
TIME...MOT...LOC 0651Z 312DEG 28KT 3784 9719 3756 9735 3742 9791 

HAIL...<.75IN
WIND...60MPH
 
$$

JAKUB
603 
WWUS53 KICT 180705
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
205 AM CDT SAT JUN 18 2016

KSC015-035-077-095-173-191-180715-
/O.EXP.KICT.SV.W.0198.000000T0000Z-160618T0715Z/
BUTLER KS-HARPER KS-COWLEY KS-SEDGWICK KS-KINGMAN KS-SUMNER KS-
205 AM CDT SAT JUN 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER...
NORTHEASTERN HARPER...NORTHWESTERN COWLEY...SEDGWICK...KINGMAN AND
NORTHERN SUMNER COUNTIES WILL EXPIRE AT 215 AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3773 9838 3774 9768 3790 9762 3791 9714
      3784 9673 3726 9709 3717 9815
TIME...MOT...LOC 0703Z 304DEG 21KT 3784 9719 3756 9735 3742 9791 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 11:43 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 17, 11:43 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1143 PM CDT FRI JUN 17 2016

.SHORT TERM...(This evening through Monday night)
Issued at 255 PM CDT Fri Jun 17 2016

Isolated storms are anticipated late this afternoon/evening within
another moist/uncapped pbl. H925-H85 morning map analysis suggested
that limited mixing of the afternoon dewpoint will occur leading to
higher mlcapes as well as higher heat indices across central KS and
a heat advisory was issued for Barton and Russell counties. Other
storms developing over northwest KS ahead of a subtle wave lifting
over the Rockies may propagate toward central/south central KS this
evening and tonight....but slow storm motions may keep much of the
activity west of the area. Any storm that can propagate into the
area cold become severe and maintained a mention in the hazardous
weather outlook. H85 ridging over the Ohio Valley area should allow
drier air to advect over the Central Plains states through the
weekend while H7 temperatures are progged to rise resulting in an
increasing cap strength and decreasing chances for precipitation.
The good news is that afternoon humidities will drop keeping heat
indices a bit lower.

Monday...A shortwave trough moving over Manitoba/Ontario will drive
a cold front south over the Northern/Central Plains states late Mon.
The GFS has trended toward the ECMWF slowing the frontal surge on
Monday keeping it stalled near I-80.

.LONG TERM...(Tuesday through Friday)
Issued at 255 PM CDT Fri Jun 17 2016

A diffuse front may arrive Tuesday bringing increasing chances
for showers and storms. The next challenge will be how fast the
mid/upper ridge builds back over the Central Conus. The GFS keeps
the ridge southwest of the area allowing a NW flow regime to
impact the region while the ECMWF is much faster building the
ridge back over the area. Maintained low pops in the Tue-Wed
periods while trending warmer and dry toward the end of the week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1141 PM CDT Fri Jun 17 2016

A line of showers/thunderstorms will continue to spread slowly
southeast across the region overnight with gusty northwest winds.
The storms will diminish towards daybreak with winds switching
around to the east/southeast during the day on Saturday. Meanwhile
VFR conditions will prevail as the storms dissipate.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    74  96  72  97 /  30  10   0   0
Hutchinson      72  97  70  98 /  80  10  10   0
Newton          73  96  69  97 /  30  10   0   0
ElDorado        73  95  69  96 /  20  10   0   0
Winfield-KWLD   72  95  71  95 /  30  10   0   0
Russell         71  98  71 100 /  80  10  10   0
Great Bend      71  98  71  99 /  80  10  10   0
Salina          71  96  70  99 /  40  10  10   0
McPherson       72  96  70  98 /  70  10  10   0
Coffeyville     74  93  69  94 /  10  10   0   0
Chanute         72  93  68  95 /  10  10   0   0
Iola            72  92  68  95 /  10  10   0   0
Parsons-KPPF    73  93  70  95 /  10  10   0   0

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...CDJ
Hazardous weather outlook, Jun 17, 8:17 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT FRI JUN 17 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
817 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL IMPACT PARTS OF CENTRAL AND SOUTH
CENTRAL KANSAS TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH
WINDS TO 65 MPH AND QUARTER SIZED HAIL. HEAVY RAINFALL IS LIKELY
AND COULD CAUSE SOME FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON HEAT INDICES WILL REMAIN NEAR THE CENTURY MARK ACROSS THE
AREA OVER THE WEEKEND.

A COLD FRONT WILL APPROACH CENTRAL KANSAS ON TUESDAY BRINGING
INCREASING CHANCES FOR STORMS. SOME STRONG OR SEVERE STORMS ARE
POSSIBLE ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jun 18, 12:51 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1251 AM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     TSTM WND GST     5 SE HUTCHINSON         38.01N 97.85W
06/18/2016  E65 MPH          RENO               KS   PUBLIC

            RECEIVED VIA SOCIAL MEDIA.

&&

ADK
Local storm report, Jun 18, 12:57 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1257 AM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     TSTM WND GST     HUTCHINSON AIRPORT      38.07N 97.87W
06/18/2016  M60 MPH          RENO               KS   ASOS

            MEASURED BY THE ASOS AT THE AIRPORT.

&&

ADK
Local storm report, Jun 18, 1:03 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
103 AM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     TSTM WND GST     3 SSW MAIZE             37.73N 97.47W
06/18/2016  E60 MPH          SEDGWICK           KS   TRAINED SPOTTER

            NEAR 29TH AND 119TH IN NORTHWEST WICHITA. REPORTED BY AN
            OFF-DUTY NWS EMPLOYEE.

&&

ADK
Local storm report, Jun 18, 1:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND GST     NEWTON AIRPORT          38.06N 97.27W
06/18/2016  M54 MPH          HARVEY             KS   AWOS

            DELAYED REPORT.

&&

ADK
Local storm report, Jun 18, 1:18 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
118 AM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     TSTM WND GST     WEST WICHITA            37.69N 97.46W
06/18/2016  E60 MPH          SEDGWICK           KS   TRAINED SPOTTER

            ESTIMATED 55 TO 60 MPH NEAR 135TH AND CENTRAL.

&&

ADK
Local storm report, Jun 18, 1:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
122 AM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     TSTM WND GST     WICHITA EISENHOWER NATL 37.66N 97.44W
06/18/2016  M53 MPH          SEDGWICK           KS   ASOS

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:08 PM CDTSpecial Weather StatementICTRussell22 min
Jun 17, 8:41 PM CDTSpecial Weather StatementICTRussell64 min
Jun 17, 9:07 PM CDTSpecial Weather StatementICTBarton53 min
Jun 17, 9:22 PM CDTSevere Thunderstorm WarningICTBarton, Russell83 min
Jun 17, 10:22 PM CDTSpecial Weather StatementICTLincoln, Russell83 min
Jun 17, 10:41 PM CDTSpecial Weather StatementICTBarton34 min
Jun 17, 11:10 PM CDTSpecial Weather StatementICTBarton, Ellsworth, Lincoln, Rice, Russell95 min
Jun 17, 11:49 PM CDTSpecial Weather StatementICTReno86 min
Jun 17, 11:59 PM CDTSpecial Weather StatementICTHarvey, McPherson61 min
Jun 18, 12:37 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick53 min
Jun 18, 3:31 PM CDTSpecial Weather StatementICTMcPherson44 min
Jun 18, 3:52 PM CDTSpecial Weather StatementICTSedgwick53 min
Jun 18, 3:58 PM CDTAreal Flood WarningICTMcPherson6 hr
Jun 18, 4:16 PM CDTAreal Flood WarningICTButler, Cowley, Harper, Harvey, Kingman, Reno and 2 more6 hr
Jun 18, 4:28 PM CDTSpecial Weather StatementICTSumner47 min
Jun 18, 4:31 PM CDTSpecial Weather StatementICTKingman, Reno44 min
Jun 18, 4:43 PM CDTSpecial Weather StatementICTEllsworth, McPherson, Rice, Saline47 min
Jun 18, 4:53 PM CDTSpecial Weather StatementICTSedgwick52 min
Jun 18, 5:11 PM CDTSpecial Weather StatementICTReno49 min
Jun 18, 5:19 PM CDTSpecial Weather StatementICTCowley, Sumner41 min
Jun 18, 5:47 PM CDTSpecial Weather StatementICTSedgwick43 min
Jun 18, 5:51 PM CDTSpecial Weather StatementICTLincoln39 min
Jun 18, 5:55 PM CDTSpecial Weather StatementICTHarvey, McPherson, Reno50 min
Jun 18, 6:04 PM CDTSpecial Weather StatementICTCowley, Sumner41 min
Jun 18, 6:26 PM CDTSpecial Weather StatementICTButler, Sedgwick49 min
Jun 18, 6:45 PM CDTSpecial Weather StatementICTMcPherson45 min
Jun 18, 6:47 PM CDTSpecial Weather StatementICTCowley, Sumner43 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.